Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 33 of 35 found articles
 
 
  Third-order derivative-free methods in Banach spaces for nonlinear ill-posed equations
 
 
Title: Third-order derivative-free methods in Banach spaces for nonlinear ill-posed equations
Author: Shubha, Vorkady S.
George, Santhosh
Jidesh, P.
Appeared in: Journal of applied mathematics and computing
Paging: Volume 61 (2019) nr. 1-2 pages 137-153
Year: 2019
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 33 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands